Discussions By Condition: I cannot get a diagnosis.

Medicated and Confused

Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: Anonymous
  • July 18, 2007
  • 11:38 PM

Ok so where to start. I'm 21 years old and about 140lbs. I work as a receptionist and have been having carpal tunnel like syndromes. My whole right arm feels like its about to fall off and has felt this way for the last few days. The pain feels like its coming from my wrist. Two days ago the pain was in my abs but its stayed to the right side of my body. I went to the doctor who sent me to get bloodwork done and also gave me tablets because i told him i had a vaginal discharge and he though it was a bacteria infection. I've also been extremely confused, hot, sweaty, naseau, twitching, and I occasionaly see flashes of light almost like a Camera. I can't focus my eyes on one thing and I keep staring off into space even when people are in front of me. I got off of EFFEXOR XR last month, took zoloft for a month but It caused me to bite the inside of my mouth-I started Prozac today and stopped Zoloft yesterday. I also take wellbutrion. I don't know if this is a medicine reaction or what. My arm hurts, i'm confused, and reality doesn't feel like reality, i've also been eating less which is huge for me because i love food. I'm either starving or I feel like I'm going to throw up.Its causing me to be very depressed. I dont know if its withdrawal, a thyroid issue, or what. Any ideas?

Reply Flag this Discussion

5 Replies:

  • Hi Kiddo, check out all the side effects from the various meds and see if you can start yoga or something to center yourself. Now, they have Worker's Comp at work and this is the time to ask to see a Worker's comp doctor. They are familiar with office injuries like yours. You pay into it with each paycheck and it is insurance for you. You can also have the state's department of egonomics come to your office and analyze the best position for your pc. They will make sure your seat is in the right position, along with your feet. The monitor is to be at eye level to prevent a slumping and pinched nerves. You may find that a "glare screen" (a nice one) will help with some of the vision problems or flashes, although that could be your meds. You may need some physical therapy with heat to help the arm and also few chiropractor visits with someone with a good reputation in town.
    Monsterlove 2921 Replies Flag this Response
  • PS, don't mention the mental symptoms to the Worker's Comp doctor; they may blow you off. Just stick with the carpal tunnel symptoms. You can mention it to your regular doctor who might need to run the thyroid test and do some blood work.
    Monsterlove 2921 Replies Flag this Response
  • You take Wellbutrin AND Zoloft? Anyway, Wellb. can cause a marked decrease in appetite.
    rad-skw 1605 Replies Flag this Response
  • Hi Kiddo, check out all the side effects from the various meds and see if you can start yoga or something to center yourself. Now, they have Worker's Comp at work and this is the time to ask to see a Worker's comp doctor. They are familiar with office injuries like yours. You pay into it with each paycheck and it is insurance for you. You can also have the state's department of egonomics come to your office and analyze the best position for your pc. They will make sure your seat is in the right position, along with your feet. The monitor is to be at eye level to prevent a slumping and pinched nerves. You may find that a "glare screen" (a nice one) will help with some of the vision problems or flashes, although that could be your meds. You may need some physical therapy with heat to help the arm and also few chiropractor visits with someone with a good reputation in town.Thanks. I may have to do that.
    Anonymous 42789 Replies Flag this Response
  • You take Wellbutrin AND Zoloft? Anyway, Wellb. can cause a marked decrease in appetite.Yes, I just got off of taking EFFEXOR XR, WELLBUTRION, AND RISPERDAL then she got rid of the EFFEXOR and replaced it with ZOLOFT which didn't work out to well, I may still be suffering the aftermath.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.